Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burning calf and knees, reddish, swelling when walking. Prescribed Absolut. Have BP

Sir, I have vericose in my right leg. I am aged 63 male. I di not have ay problem until last 2 months. Since then for the last two months around calf and till knees I had burnish sensationd and redish and when little walk got swolen. I consulted a physician and he advised some tablets. The complaits got controlled and again repeat. Morning when got up it is almost normal and a little while later when walk the problem starts until I go to sleep. Doctor has advised to take Absolut 3g one tablet in the niight. I have BP also. Sir pl advice me
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
all these are due to varicose veins and increased venous pressure , so worse on walking more.
thses tablets will NEVER work.
you do an ultrasound of veins to rule out S-F incompetence at grioin level.
use elastic crepe bandages (learn under supervision ) whole day to keep veins down . and keep legs elevated on pillows when lying down. this is genuine medical advice which works.. nothing else. ocassionally a valve repair at the groin vein mey be necessary.
good luck !
Take care and pl. keep me posted on your progress.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor